# SDR 96ZZZX4889

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Lugs
- Condition: Sheared
- Location: Nr 5 Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD MID-FLAP OUTBOARD LEADING EDGE DAMAGED ADJACENT TO INBOARD FORE FLAP, OUTBOARD TRACK.  ALSO, L/E RIB DAMAGED AND CRACKED.  NR 5 FORE FLAP SEQUENCE CARRIAGE ATTACH LUGS FOUND TO BE SHEARED AND FORE FLAP DETACHED FROM CARRIAGE ASSY.  APPEARS TO HAVE BEEN DAMAGED FOR SOME CONSIDERABLE TIME.  INBOARD FORE FLAP REMOVED.  NR 5 FORE FLAP SEQUENCE CARRIAGE REMOVED AND QUARANTINED.  INBD MID FLAP OTBD L/E AND DAMAGED RIB REMOVED TO FACILITATE REPAIRS.  ALL ATTACH LOCATIONS VISUALLY CHECKED FOR CRACKS AND NDT INSPECTIONS REQUESTED.  SUBMITTER STATED A POSSIBLE CAUSE OF DAMAGE, FORE FLAP ATTACH LUGS CORRODED LEADING TO EVENTUAL FAILURE.  SUBMITTED BY CRS:  B7AY.
